JustAnswer のしくみ:
  • 専門家に質問
    知識豊富な専門家があらゆる質問にお答えするために常に待機しています。
  • 専門家が丁寧に対応
    E メールやサイト内オンラインメッセージなど、さまざまな手段で回答を通知。
    必要に応じてフォローアップの質問をすることもできます。
  • 満足度 100% 保証
    専門家からの回答を確認し評価をすることで、支払うかどうかを決めます。
猫山司に今すぐ質問する
猫山司
猫山司, メディカルアドバイザー
カテゴリ: 精神科
満足したユーザー: 14293
経験:  医師。国立大学医学部卒業後、臨床と研究に10数年間従事
61645565
ここに 精神科 に関する質問を入力してください。
猫山司がオンラインで質問受付中

Hi, sorry still I cant use J writing .... I wonder if I should

解決済みの質問:

Hi, sorry still I can't use J writing ....
I wonder if I should take Citalopram now as I feel so often as so many people are talking in my head. No shaking brain , but feel so noisy in my head. My husband says I'm speaking alone so often . Am I getting crazy ?
投稿: 5 年 前.
カテゴリ: 精神科
専門家:  猫山司 返答済み 5 年 前.
Good morning.
I reccomend you to take citalopram for a couple of days.

Although the symptom you are experiencing is not typical as withdrawal symptopn of SSRI, anything could happen as withdrawal.

You don't have to be worried about "getting carzy". Onset age of schizophrenia is late teens to twenties.
質問者: 返答済み 5 年 前.
Good morning,

Do you think I can take 40mg Citalopram , or less amount ?

Somehow I feel completely different about my pregnancy... comparing to previous time...just simply as I'm old for it ?
専門家:  猫山司 返答済み 5 年 前.
I think 20mg would be good now.

Regarding pregnancy...how different?

I'd really appreciate it if you would reply after 8:00pm JST).
質問者: 返答済み 5 年 前.
I took 20mg of Citalopram in this morning, but still lots of noise in my head...
専門家:  猫山司 返答済み 5 年 前.
Good morning.

If the "noise" is withdrawal symptom, it will take 4-5 days to disappear.
Of course the intensity of noise would be decreasing little by little during the days.

Then, it would be better for you to take citalopram regularly.
猫山司をはじめその他名の精神科カテゴリの専門家が質問受付中

精神科 についての関連する質問